Tolerance limits for lifetime distribution of K -unit parallel system

Kumbhar, R. R., Shirke, D. T. . Journal of Statistical Computation and Simulation 2004. 74 (3) :201-213

Locate this article in:

Bibtex

@article{CIS-192857,
  Author = {Kumbhar, R. R. and Shirke, D. T.},
  Title = {Tolerance limits for lifetime distribution of K -unit parallel system},
  Journal = {Journal of Statistical Computation and Simulation},
  Volume = {74},
  Number = {3},
  Year = {2004},
  Pages = {201--213},
  Keywords = {Exponential distribution, Parallel system, β-Expectation Tolerance Interval, β-Content γ-level Tolerance Interval}
}

Similar articles